Bulletin of the American Mathematical Society

Review: J. Diestel and J. J. Uhl, Jr., Vector measures

J. R. Retherford

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 84, Number 4 (1978), 681-685.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183540941

Citation

Retherford, J. R. Review: J. Diestel and J. J. Uhl, Jr., Vector measures. Bull. Amer. Math. Soc. 84 (1978), no. 4, 681--685. https://projecteuclid.org/euclid.bams/1183540941


Export citation